Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Asymptotic behaviour of the chemostat model with delayed response in growth
Autore:
El-Owaidy, HM; Ismail, M;
Indirizzi:
Al Azhar Univ, Fac Sci, Dept Math, Nasr 11884, Cairo, Egypt Al Azhar UnivNasr Cairo Egypt 11884 Dept Math, Nasr 11884, Cairo, Egypt
Titolo Testata:
CHAOS SOLITONS & FRACTALS
fascicolo: 4, volume: 13, anno: 2002,
pagine: 787 - 795
SICI:
0960-0779(200203)13:4<787:ABOTCM>2.0.ZU;2-V
Fonte:
ISI
Lingua:
ENG
Soggetto:
COMPETITION; STABILITY;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
10
Recensione:
Indirizzi per estratti:
Indirizzo: Ismail, M Al Azhar Univ, Fac Sci, Dept Math, Nasr 11884, Cairo, Egypt Al Azhar Univ Nasr Cairo Egypt 11884 , Nasr 11884, Cairo, Egypt
Citazione:
H.M. El-Owaidy e M. Ismail, "Asymptotic behaviour of the chemostat model with delayed response in growth", CHAOS SOL F, 13(4), 2002, pp. 787-795

Abstract

The asymptotic behaviour of solutions of the model for competition betweenthree microorganisms in the chemostat is studied. The model incorporates time delays that allow for cellular components of each competing species to be structured to include unassimilated or stored nutrient and allow uptake functions to be nonmonotone. By introducing three auxiliary functions and using a lemma, it is shown that at most one competitor survives, and the substrate and the surviving competitor (if two exist) approach limiting values. (C) 2001 Elsevier Science Ltd. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 05/04/20 alle ore 03:33:02